# SDR C2XA04IA050

- Difficulty date: April 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20133A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FORWARD SECTION OF EMERGENCY LIGHTING ON THE FLOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LIGHTING STRIP BATTERY PACK, OPERATIONALLY TESTED THE LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
